# SDR HERA9526

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1809Q
- Make and model: Cessna 207A
- Aircraft serial: 20700787
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BET - FLT 1202 - INBOUND TO BET, SMELL OF SMOKE IN COCKPIT COMING FROM UNDER THE INSTRUMENT PANEL.  THE AIRCRAFT LANDED AT BET WITHOUT INCIDENT.  MAINTENANCE FOUND SHORTED AND BURNED STROBE LIGHT WIRES BETWEEN THE CIRCUIT BREAKER AND ON/OFF SWITCH.  THE STROBE LIGHT SYSTEM WAS DEACTIVATED AND COMPONENTS REMOVED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
